# SDR DHL2003873533

- Difficulty date: June 23, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF N/R 0621: NOSE SECTION RT TUNNEL FRAME AT STA -32.000 WITH 2.000 CRACK IN IT.(MAJOR REPAIR) CORR: PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 2.  REMOVED DAMAGED FRAME IAW SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED FRAME IAW SRM 53-2-0 FIG 2.  HEAT TREATED IAW SRM 51-1-1 PG 11.  CLEANED, TREATED AND PRIMED FRAME IAW SRM 51-1-8B.  INSTALLED FRAME WITH NEW FASTENERS IAW SRM 51-1-21 PG 1.
